# SDR COMA9710485

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 12038594001
- Condition: Failed
- Location: Inst Panel
- Part time: 15,120 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LEFT HAND MLG UNSAFE INDICATION DURING TAKEOFF.  REPLACED THE LANDING GEAR CONTROL BOX.
